# SDR AALA202408152070

- Difficulty date: August 14, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 51,805 hours, 19,699 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: E0052N10B6SNE
- Condition: Loose
- Location: Zone 700
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED INBOUND INTO LAX TO THE FLIGHT CREW REPORTING A NOSE WHEEL STEERING ECAM FAULT AFTER TAKEOFF. THE AIRCRAFT LANDED SAFELY AT LAX AND WAS TOWED OFF THE RUNWAY. MAINTENANCE FOUND THE NOSE WHEEL STERRING CANNON PLUG CONNECTOR 4GCA  LOOSE / DISCONNECTED AND RE-CONNECTED / SECURED CANNON PLUG CONNECTOR. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
